RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Aseev, Vladislav Vasil'evich

Statistics Math-Net.Ru
Total publications: 43
Scientific articles: 42

Number of views:
This page:871
Abstract pages:5188
Full texts:1549
References:714
Professor
Doctor of physico-mathematical sciences
E-mail: ,

http://www.mathnet.ru/eng/person20307
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/200151

Publications in Math-Net.Ru
2018
1. V. V. Aseev, “On coordinate vector-functions of quasiregular mappings”, Sib. Èlektron. Mat. Izv., 15 (2018),  768–772  mathnet  isi
2. V. V. Aseev, “The coefficient of quasimöbiusness in Ptolemaic spaces”, Sib. Èlektron. Mat. Izv., 15 (2018),  246–257  mathnet  isi
3. V. V. Aseev, “Generalized angles in Ptolemaic Möbius structures. II”, Sibirsk. Mat. Zh., 59:5 (2018),  976–987  mathnet; Siberian Math. J., 59:5 (2018), 768–777  isi  scopus
4. V. V. Aseev, “Generalized angles in Ptolemaic Möbius structures”, Sibirsk. Mat. Zh., 59:2 (2018),  241–256  mathnet  elib; Siberian Math. J., 59:2 (2018), 189–201  isi  scopus
2017
5. V. V. Aseev, “Quasiconformal extension of quasimöbius mappings of Jordan domains”, Sibirsk. Mat. Zh., 58:3 (2017),  485–496  mathnet  elib; Siberian Math. J., 58:3 (2017), 373–381  isi  elib  scopus
6. V. V. Aseev, A. P. Kopylov, “Unique determination of three-dimensional convex polyhedral domains by relative conformal moduli of boundary condensers”, Sib. J. Pure and Appl. Math., 17:4 (2017),  3–17  mathnet
2016
7. V. V. Aseev, “Quasiconformality of the injective mappings transforming spheres to quasispheres”, Sibirsk. Mat. Zh., 57:5 (2016),  959–968  mathnet  elib; Siberian Math. J., 57:5 (2016), 747–753  isi  elib  scopus
8. V. V. Aseev, “Möbius bilipschitz homogeneous arcs on the plane”, Sibirsk. Mat. Zh., 57:3 (2016),  495–511  mathnet  mathscinet  elib; Siberian Math. J., 57:3 (2016), 385–397  isi  elib  scopus
2014
9. V. V. Aseev, “A quasiconformal analog of Carathéodory's criterion for the Möbius property of mappings”, Sibirsk. Mat. Zh., 55:1 (2014),  3–10  mathnet  mathscinet; Siberian Math. J., 55:1 (2014), 1–6  isi  scopus
10. V. V. Aseev, D. G. Kuzin, “Local Quasimöbius Mappings on a Circle”, Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 14:1 (2014),  3–18  mathnet; J. Math. Sci., 211:6 (2015), 724–737
2013
11. V. V. Aseev, D. G. Kuzin, “Normal families of light mappings of the sphere onto itself”, Sib. Èlektron. Mat. Izv., 10 (2013),  733–742  mathnet
12. V. V. Aseev, “Mappings slightly changing a fixed cross-ratio”, Sibirsk. Mat. Zh., 54:5 (2013),  963–971  mathnet  mathscinet; Siberian Math. J., 54:5 (2013), 769–775  isi  scopus
13. V. V. Aseev, “The quasimöbius property on small circles and quasiconformality”, Sibirsk. Mat. Zh., 54:2 (2013),  258–269  mathnet  mathscinet; Siberian Math. J., 54:2 (2013), 196–204  isi  scopus
2012
14. V. V. Aseev, “The Möbius midpoint condition as a test for quasiconformality and the quasimöbius property”, Sibirsk. Mat. Zh., 53:1 (2012),  38–58  mathnet  mathscinet; Siberian Math. J., 53:1 (2012), 29–46  isi  scopus
15. V. V. Aseev, T. A. Kergilova, “Anharmonic ratio and the minimal criteria for Möbius property”, Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 12:1 (2012),  14–28  mathnet; J. Math. Sci., 198:5 (2014), 485–497
2011
16. V. V. Aseev, T. A. Kergilova, “A four-point criterion for the Möbius property of a homeomorphism of plane domains”, Sibirsk. Mat. Zh., 52:5 (2011),  977–992  mathnet  mathscinet; Siberian Math. J., 52:5 (2011), 776–787  isi  scopus
2010
17. V. V. Aseev, “Convex expansion of condenser plates”, Izv. Vyssh. Uchebn. Zaved. Mat., 2010, 8,  3–15  mathnet  mathscinet  elib; Russian Math. (Iz. VUZ), 54:8 (2010), 1–11  scopus
2009
18. V. V. Aseev, “On the quasi-symmetricity of the structural parametrization of attractors of graph-directed functional systems of a special type”, Dokl. Akad. Nauk, 427:3 (2009),  295–297  mathnet  mathscinet
19. V. V. Aseev, “Constructing quasisymmetric functions via graph-directed iterated function systems”, Sibirsk. Mat. Zh., 50:6 (2009),  1203–1215  mathnet  mathscinet; Siberian Math. J., 50:6 (2009), 947–957  isi  scopus
20. V. V. Aseev, “Ned sets on a hyperplane”, Sibirsk. Mat. Zh., 50:5 (2009),  967–986  mathnet  mathscinet  elib; Siberian Math. J., 50:5 (2009), 760–775  isi  scopus
21. V. V. Aseev, “Factorization of the Space of Condensers and the Kernel Convergence”, Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 9:1 (2009),  3–23  mathnet
2007
22. V. V. Aseev, “The generalized reduced modulus in spatial problems of the capacitorial tomography”, Dal'nevost. Mat. Zh., 7:1-2 (2007),  17–29  mathnet  elib
2006
23. V. V. Aseev, O. A. Lazareva, “On the continuity of the reduced modulus and the transfinite diameter”, Izv. Vyssh. Uchebn. Zaved. Mat., 2006, 10,  10–18  mathnet  mathscinet  elib; Russian Math. (Iz. VUZ), 50:10 (2006), 8–16
24. V. V. Aseev, “Quasiconformal extension from curvilinear triangles”, Sib. Zh. Ind. Mat., 9:3 (2006),  17–25  mathnet  mathscinet; J. Appl. Industr. Math., 2:4 (2008), 455–463
2005
25. V. V. Aseev, D. G. Kuzin, A. V. Tetenov, “Angles between sets and the gluing of quasisymmetric mappings in metric spaces”, Izv. Vyssh. Uchebn. Zaved. Mat., 2005, 10,  3–13  mathnet  mathscinet; Russian Math. (Iz. VUZ), 49:10 (2005), 1–10
26. V. V. Aseev, A. V. Tetenov, A. P. Maksimova, “The Generalized Pompeiu Metric in the Isometry Problem for Hyperspaces”, Mat. Zametki, 78:2 (2005),  163–170  mathnet  mathscinet  zmath  elib; Math. Notes, 78:2 (2005), 149–155  isi  scopus
27. V. V. Aseev, A. V. Tetenov, “On the self-similar Jordan arcs admitting structure parametrization”, Sibirsk. Mat. Zh., 46:4 (2005),  733–748  mathnet  mathscinet  zmath; Siberian Math. J., 46:4 (2005), 581–592  isi
28. V. V. Aseev, A. V. Sychev, A. V. Tetenov, “Möbius-invariant metrics and generalized angles in Ptolemeic spaces”, Sibirsk. Mat. Zh., 46:2 (2005),  243–263  mathnet  mathscinet  zmath; Siberian Math. J., 46:2 (2005), 189–204  isi
29. V. V. Aseev, A. V. Sychev, “The filling of condensers and kernel-type convergence”, Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 5:3 (2005),  3–19  mathnet
2004
30. V. V. Aseev, O. A. Lazareva, “Transfinite diameters and modulii of condensers in semimetric spaces”, Dal'nevost. Mat. Zh., 5:1 (2004),  12–21  mathnet
2003
31. V. V. Aseev, “Variations of geometric quasiconformality conditions”, Izv. Vyssh. Uchebn. Zaved. Mat., 2003, 6,  12–22  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 47:6 (2003), 9–19
32. V. V. Aseev, A. V. Tetenov, A. S. Kravchenko, “On selfsimilar Jordan curves on the plane”, Sibirsk. Mat. Zh., 44:3 (2003),  481–492  mathnet  mathscinet  zmath; Siberian Math. J., 44:3 (2003), 379–386  isi
33. V. V. Aseev, “Correction to the article “Deformation of plates of small condensers and Belinskii's problem””, Sibirsk. Mat. Zh., 44:1 (2003),  232–235  mathnet  mathscinet  zmath; Siberian Math. J., 44:1 (2003), 190–193  isi
2001
34. V. V. Aseev, “Deformation of plates of small condensers and Belinskii's problem”, Sibirsk. Mat. Zh., 42:6 (2001),  1215–1230  mathnet  mathscinet  zmath; Siberian Math. J., 42:6 (2001), 1013–1025  isi
2000
35. V. V. Aseev, D. G. Kuzin, “Continua of bounded turning: Chain condition and infinitesimal connectedness”, Sibirsk. Mat. Zh., 41:5 (2000),  984–996  mathnet  mathscinet  zmath; Siberian Math. J., 41:5 (2000), 801–810  isi
1999
36. V. V. Aseev, “Continuity of conformal capacity for condensers with uniformly perfect plates.”, Sibirsk. Mat. Zh., 40:2 (1999),  243–253  mathnet  mathscinet  zmath; Siberian Math. J., 40:2 (1999), 205–213  isi
1998
37. V. V. Aseev, D. G. Kuzin, “Sufficient conditions for the quasisymmetry of mappings of the line and the plane”, Sibirsk. Mat. Zh., 39:6 (1998),  1225–1235  mathnet  mathscinet  zmath; Siberian Math. J., 39:6 (1998), 1057–1066  isi
1993
38. V. V. Aseev, “Pairs of domains with quasiconformality coefficient unity”, Sibirsk. Mat. Zh., 34:4 (1993),  3–6  mathnet  mathscinet  zmath; Siberian Math. J., 34:4 (1993), 593–596  isi
1986
39. V. V. Aseev, I. V. Zhuravlëv, “On quasiconformal extension of planar homeomorphisms”, Izv. Vyssh. Uchebn. Zaved. Mat., 1986, 9,  3–6  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 30:9 (1986), 1–5
1978
40. V. V. Aseev, “On homeomorphisms of $k$-dimensional spheres that preserve $n$-dimensional space moduli”, Dokl. Akad. Nauk SSSR, 243:6 (1978),  1357–1360  mathnet  mathscinet  zmath
1977
41. V. V. Aseev, A. K. Varisov, “On a test for quasi-conformality of mappings of smooth surfaces”, Dokl. Akad. Nauk SSSR, 234:5 (1977),  1001–1003  mathnet  mathscinet  zmath
1974
42. V. V. Aseev, “An example of an NED-set in $n$-dimensional Euclidean space, having positive $(n-1)$-dimensional Hausdorff measure”, Dokl. Akad. Nauk SSSR, 216:4 (1974),  717–720  mathnet  mathscinet  zmath
1971
43. V. V. Aseev, “On a modulus property”, Dokl. Akad. Nauk SSSR, 200:3 (1971),  513–514  mathnet  mathscinet  zmath

2017
44. N. V. Abrosimov, V. V. Aseev, A. Yu. Vesnin, A. D. Mednykh, I. A. Mednykh, A. V. Tetenov, “Viktor Vasil’evich Chueshev is 70”, Sib. Èlektron. Mat. Izv., 14 (2017),  69–79  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019